|Weight control again
Jun 15, 2010
Me again. I have been taking Atripla for about 2 years now. As far as what I eat, that hasn't changed. I still have the same eating habits. I am also taking Pentasa for my Chrone's. Alcohol consumption is not really an issue. Beleive me, I know how many calories beer and whiskey has. Other than that, that's pretty much it. Any suggestions?
| Response from Mr. Vergel
The only thing I can think of (assuming that nothing in your life style has changed) is that Pentasa may be causing weight gain in the presence of Atripla. I would talk to your doctor and have him talk to a pharmacologist who may know about interactions. Also, have your estradiol (female hormone) checked since there have been reports of increased estradiol in those using Efavirenz that may make them prone to fat gain. But these two suggestions are just that, suggestions.
Here is a report from a woman who is complaining of weight gain when she started generic Pentasa: http://www.healingwell.com/community/default.aspx?f=38&m=919130
Let me know what you find out, please
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.